# SDR CA110212001

- Difficulty date: February 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,733 hours
- Engine: Pwa JT9D7J
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sleeve
- Condition: Loose
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING NR 2 ENGINE PYLON, FOUND A LT WING L/E FLAPS DRIVE SHAFT COUPLING SLEEVE, AT WSTA 468, WITH ATTACH SCREWS LOOSENING OUT DUE TO MISSING LOCKWIRE.  AN INSP WAS INSTRUCTED TO BE CARRIED OUT ON BOTH OUR ACFT, ON ALL L/E FLAPS DRIVE SHAFTS COUPLINGS AND T/E FLAPS TORQUE TUBE COUPLINGS FOR PROPER INSTALLATION AND SAFETY IAW AMM 27-81-05 & 27-52-09.
